# SDR CALA2010041400137

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 44,918 hours, 10,631 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: 112N203810
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, RT WING FRONT SPAR WEB STIFFENER IS WORN INTO BY BLEED AIR DUCT SUPPORT CLAMP FSS 148.9.  REMOVED AND REPLACED RT WING FRONT SPAR STIFFENER AT FSS 148.9 REF ECRA 5710-02179.
